| Catalog Number |
AVSM10080 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
07/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a stent graft placement procedure, the stent allegedly compressed after it was deployed.It was further reported that the stent was allegedly fractured which caused thrombosis in patient.However, the current status of patient is unknown.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 01/2026) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: neither sample nor images provided which leads to inconclusive result.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: the relevant labeling for this product was reviewed.Holding and handling of the system throughout deployment was found sufficiently described.With regards to pta, the instructions for use states "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated." and "post dilation of the covered stent must be performed using an appropriately sized pta balloon catheter to avoid damage to the covered stent.The covered stent cannot be post dilated beyond its labelled diameter".Regarding accessories the instructions for use state: "(.) 0.035 inch guidewire of appropriate length to allow safe delivery of the covered stent and removal of the delivery system.Introducer sheath with appropriate inner diameter".The packaging pictograms indicate the use of a 8f introducer.The instructions for use also states, "stent fracture", and "thrombotic occlusion, restenosis of the target lesion requiring reintervention" as potential complications that may occur.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description